# SDR DALA2023020600909

- Difficulty date: February 2, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 77,581 hours, 10,215 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3311 ***MCC RAM 1*** 4R SLIDE SHOWS ARMED WHEN DISARMED. CORRECTIVE ACTION: ITEM CREATED IN ERROR. (2611449)
